# SDR ASAA2019042529307

- Difficulty date: April 25, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSITION PANEL HAS CORROSION STA.727CTO 9" AFT OF STA.727I AS MARKED. STREAMER ATTACH. GROUNDED - YES. FOUND LT TRANSITION PANEL OUT OF LIMITS AFTER EVALUATION IAW SRM 53-00-53-01-2 AND SRM 51-40-02. RECEIVED PART #BAC1496-377, 7075 T62, P.O#883991.2. LOCATED AND DRILLED NEW PANEL IAW SRM 53-00-53-2R-6. ALODINED AND PRIMED IAW SRM 51-20-01 AND SOPM 20-41-02. INSTALLED PANEL IAW SRM 53-00-53-2R-6 CIC WILL BE ACCOMPLISHED ON N/R 44071.
